On Pairwise Minimal Open Sets In Bitopological Spaces

Main Article Content

S. S. Benchalli
Basavaraj M. Ittanagi
R. S. Wali


In this paper, a new class of sets called pairwise minimal open sets and pairwise maximal open sets in bitopological spaces are introduced and studied. A proper nonempty \(\tau_{i}\)-open subset \(M\) of a bitopological space \(X\) is said to be a pairwise minimal open (resp. pairwise maximal open) set if any \(\tau_{j}\)-open set which is contained in \(M\) (resp. contains \(M\)) is either \(\phi\) ( resp. either \(X\) ) or \(M\) itself.

Article Details

How to Cite
Benchalli, S. S. ., Ittanagi, B. M. ., & Wali, R. S. . (2022). On Pairwise Minimal Open Sets In Bitopological Spaces. Journal of Advanced Studies in Topology, 3(2), 54–58. Retrieved from https://m-sciences.com/index.php/jast/article/view/56
Research Articles